# SDR MASA200400151

- Difficulty date: March 19, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 8,525 hours, 7,225 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: S2U2226
- Condition: Blown
- Location: Bleed Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO CLT DUE TO BLEED NR 2 LEAK MSG IN-FLIGHT.  MX REPLACED A BLEED DUCT GAMMA COUPLING O-RING AND THE SYSTEM OP CHECKED GOOD.
